Follow
Jan-Hendrik Evertse
Jan-Hendrik Evertse
Associate professsor of Mathematics, Universiteit Leiden
Verified email at math.leidenuniv.nl - Homepage
Title
Cited by
Cited by
Year
An improved protocol for demonstrating possession of discrete logarithms and some generalizations
D Chaum, JH Evertse, J Graaf
Workshop on the Theory and Application of of Cryptographic Techniques, 127-141, 1987
3871987
On sums of -units and linear recurrences
JH Evertse
Compositio Mathematica 53 (2), 225-244, 1984
2721984
Linear equations in variables which lie in a multiplicative group
JH Evertse, HP Schlickewei, WM Schmidt
Annals of mathematics, 807-836, 2002
2432002
A secure and privacy-protecting protocol for transmitting personal information between organizations
D Chaum, JH Evertse
Conference on the Theory and Application of Cryptographic Techniques, 118-167, 1986
2431986
On equations in S-units and the Thue-Mahler equation
JH Evertse
Invent. math 75 (3), 561-584, 1984
2141984
Demonstrating possession of a discrete logarithm without revealing it
D Chaum, JH Evertse, J Graaf, R Peralta
Conference on the Theory and Application of Cryptographic Techniques, 200-212, 1986
1761986
Linear structures in blockciphers
JH Evertse
Workshop on the Theory and Application of of Cryptographic Techniques, 249-266, 1987
1641987
Cryptanalysis of DES with a reduced number of rounds
D Chaum, JH Evertse
Conference on the Theory and Application of Cryptographic Techniques, 192-211, 1985
1601985
S-unit equations and their applications
JH Evertse, K Györy, CL Stewart, R Tijdeman
Rijksuniversiteit Leiden. Mathematisch Instituut, 1987
1051987
A quantitative version of the absolute subspace theorem
JH Evertse, HP Schlickewei
Walter de Gruyter GmbH & Co. KG 2002 (548), 21-127, 2002
1002002
Unit equations in Diophantine number theory
JH Evertse, K Gyory
Cambridge University Press, 2015
902015
Diophantine inequalities on projective varieties
JH Evertse, RG Ferretti
International Mathematics Research Notices 2002 (25), 1295-1330, 2002
862002
An improvement of the quantitative subspace theorem
JH Evertse
Compositio Mathematica 101 (3), 225-311, 1996
861996
Upper bounds for the numbers of solutions of Diophantine equations
J Evertse
MC Tracts, 1983
761983
The number of solutions of decomposable form equations
JH Evertse
Inventiones mathematicae 122 (1), 559-601, 1995
691995
Uniform bounds for the number of solutions to yn= f (x)
JH Evertse, JH Silverman
Mathematical Proceedings of the Cambridge Philosophical Society 100 (2), 237-248, 1986
661986
A generalization of the Subspace Theorem with polynomials of higher degree
JH Evertse, RG Ferretti
Diophantine approximation, 175-198, 2008
652008
On S-unit equations in two unknowns
JH Evertse, K Gyory, CL Stewart, R Tijdeman
Invent. math 92 (3), 461-477, 1988
621988
On the numbers of solutions of weighted unit equations
JH Evertse, K Györy
Compositio Mathematica 66 (3), 329-354, 1988
551988
Distances between the conjugates of an algebraic number
JH Evertse
arXiv preprint math/0408304, 2004
522004
The system can't perform the operation now. Try again later.
Articles 1–20